Think about this also; one of the potential side effects of ciprofloxacin is tendon rupture. I doubt you want that. It easy enough to rupture tendons in a "get off".
If you ask your doc about this side effect, he'll probably say he's never seen it and that may be true. But....do you want to be the first one he's seen ?[/QUOTE]
This is very interesting about Cipro, the med of choice for severe turista.
I can certainly vouch for tendon tearing as a result of a big GS tip over. Meniscus, ACL, sprained MCL. The recovery not hugely fun. 3800 miles in Mexico with an f'd up knee not a lot of fun either.
I carried my BP meds with me, my stuff was never searched. The bottles are clearly marked with my name and an RX number. I was even carrying some Vicodin, which came in handy when I wasn't planning on riding.
The BP thing is a bitch, the docs don't even know what causes it. Mine is fine with meds at sea level but hard to control at 9k feet.
Steve, are you still planning to come to CO?
rockymountainoyster screwed with this post 06-27-2013 at 03:31 AM